Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 1, Pages 75-91

Finite propagation speed and kernels of strictly elliptic operators

Department of Mathematics, Case Western Reserve University, Cleveland 44106, Ohio, USA

Received 20 September 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish estimates of the resolvent and other related kernels and discuss Lp-theory for a class of strictly elliptic operators on Rn. The class of operators considered in the paper is of the form A0+B with the leading elliptic part A0 and a “singular” perturbation B, whose coefficients have Lp-type and are modeled after Schrödinger operators.